Monday September 24, 2018

7:30 PM
7:30 PM
Evan Kleiman
Moderator
KCRW
Chef, Author, Radio Host
Roy Choi
Kogi, A-Frame, LocoL
Chef
Robert Kenner
Food Inc.
Director
Carole Morison
Food Inc.
Film Subject
Rick Nahmias
Food Forward
Founder/Executive Director
Elise Pearlstein
Food Inc.
Producer

Tuesday September 25, 2018

8:00 AM
8:00 AM
9:00 AM
9:00 AM
9:15 AM
9:45 AM
  • Here's What Really Happened - Hero
  • Signup required
  • Film L.A. - Meeting Room
  •  1 hour 30 minutes
  • Conversation
    Creativity Technology Filmmaker Only
10:00 AM
10:00 AM
11:00 AM
11:00 AM
11:30 AM
  • Making a New Reality with Kamal Sinclair
  • Signup required
  • Film L.A. - Meeting Room
  •  1 hour
  • Presentation
    Sustainability Transparency Creativity Technology Emerging
11:45 AM
12:00 PM
12:00 PM
12:45 PM
  • Here's What Really Happened: Drone
  • Signup required
  • Arena Cinelounge - Theater
  •  1 hour 30 minutes
  • Case Study
    Sustainability Transparency Creativity Filmmaker Only
1:30 PM
1:30 PM
1:45 PM
2:30 PM
2:30 PM
  • A-Doc/BGDM/Firelight Convening
  • Signup required
  • Cinerama Dome - Theater
  •  1 hour
  • Convening
    Creativity Sustainability Transparency
3:15 PM
3:15 PM
3:45 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM

Wednesday September 26, 2018

7:15 AM
7:15 AM
8:00 AM
8:00 AM
9:00 AM
9:00 AM
9:30 AM
9:45 AM
Frederick Wiseman
Zipporah Films
Director, Producer, Editor, Sound
10:00 AM
10:00 AM
10:30 AM
11:00 AM
11:00 AM
11:30 AM
11:45 AM
12:00 PM
12:00 PM
12:45 PM
1:15 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
2:00 PM
  • That's a Fact!
  • Signup required
  • Pickford Center for Motion Picture Study - 1st Floor Conference Room
  •  1 hour 30 minutes
  • Presentation
    Journalism Transparency
3:00 PM
3:00 PM
3:30 PM
3:45 PM
5:00 PM
5:00 PM
6:30 PM
6:30 PM
  • Gimme Truth!
  • Signup required
  • The Montalbán - Theatre
  •  1 hour 30 minutes
  • Game Show
    Transparency Creativity Emerging
8:00 PM
8:00 PM
  • PBS Indies Party
  • Signup required
  • NeueHouse Hollywood - NeueHouse Hollywood
  •  2 hours

Thursday September 27, 2018

9:00 AM
9:00 AM
  • Keynote: Orwa Nyrabia
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  •  30 minutes
  • Keynote
    Sustainability Creativity Transparency International Closed Captioned ASL Available Emerging
9:45 AM
10:00 AM
10:00 AM
11:30 AM
11:30 AM
  • International Co-Producing - Winnie
  • Signup required
  • Arena Cinelounge - Theater
  •  1 hour 30 minutes
  • Case Study
    International Transparency Creativity
11:45 AM
1:00 PM
1:00 PM
1:15 PM
1:30 PM
  • Thriving Filmmaker Workshop
  • Signup required
  • Film L.A. - Meeting Room
  •  1 hour 30 minutes
  • Workshop
    Sustainability Transparency Emerging
1:45 PM
2:00 PM
2:00 PM
  • The Ramp Less Traveled
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  •  1 hour 30 minutes
  • Panel
    Transparency Sustainability Creativity Closed Captioned ASL Available Emerging
2:30 PM
3:00 PM
3:00 PM
  • International Co-Producing: That Summer
  • Signup required
  • Arena Cinelounge - Theater
  •  1 hour 30 minutes
  • Case Study
    Transparency Sustainability Creativity International
3:30 PM
  • Palestinian Filmmaker Panel
  • Signup required
  • Film L.A. - Meeting Room
  •  1 hour 30 minutes
  • Panel
    Creativity International
3:45 PM
4:00 PM
4:00 PM
5:45 PM
5:45 PM
6:00 PM
6:00 PM
7:30 PM
7:30 PM